# SDR DALA2022122908480

- Difficulty date: August 2, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATION,  A DEFORMATION CREASE WAS DISCOVERED IN THE FRAME AT STA 500 BETWEEN STA 24R AND 25R. BOEING PROVIDED REPAIR INSTRUCTIONS AND  PERFORMED A REPAIR. REMOVED PREVIOUS REPAIR,FABRICATED REPAIR ANGLES AND FILLERS AND REPAIRED FRAME STA. 500 STR. 23R-26R IAW ERA 600762-14 REV.A.
